# SDR CA061128005

- Difficulty date: November 15, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 31,107 hours
- Engine: Pwa PT6A20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 12,099 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON POWER APPLICATION FOR TAKEOFF, THE #2 ENGINE ACCELERATED NORMALLY TO TAKEOFF POWER.  AS THE AIRCRAFT BEGAN TO CLIMB ONTO THE STEP, THE F/O OBSERVED A FLASH OF LIGHT AND HEARD A BANG FROM THE ENGINE.  THE TAKEOFF WAS REFECTED AND THE AIRCRAFT RETURNED TO THE DOCK.  THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  INVESTIGATION REVEALED THAT THE COMPRESSOR SECTION OF THE ENGINE HAD FAILED.  RESULTS OF THE TEARDOWN WILL BE FORTHCOMING.  THIS ENGINE HAS BEEN OPERATING "ON CONDITION"  SINCE PURCHASE IN 2002. (TC# 20061128005)
